Fuzzy H-infinity output feedback control of nonlinear systems under sampled measurements

Nguang, S and Shi, Peng (2003) Fuzzy H-infinity output feedback control of nonlinear systems under sampled measurements. Automatica, 39 (12). pp. 2169-2174. ISSN 0005-1098

Abstract

This paper studies the problem of designing an H∞ fuzzy feedback control for a class of nonlinear systems described by a continuous-time fuzzy system model under sampled output measurements. The premise variables of the fuzzy system model are allowed to be unavailable. We develop a technique for designing an H∞ fuzzy feedback control that guarantees the L2 gain from an exogenous input to a controlled output is less than or equal to a prescribed value. A design algorithm for constructing the H∞ fuzzy feedback controller is given.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2476
DOI https://doi.org/10.1016/S0005-1098(03)00236-X
Official URL http://dx.doi.org/10.1016/S0005-1098(03)00236-X
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Keywords ResPubID19006, fuzzy systems, sampled measurements, H-infinity control, output feedback
Citations in Scopus 112 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login